# SDR SA08001

- Difficulty date: January 5, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 0904
- System (JASC): 2215 · Autopilot Main Servo
- Part: Control Servo
- Part number: 31075440
- Condition: Failed
- Location: Elevator
- Part time: 26,395 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MCO FLT 1120 - EN ROUTE RSW TO DCA.  AFTER TAKEOFF FROM RSW, THE AIRFRAME BEGAN TO SHUTTER FIVE TIMES.  FLIGHT DIVERTED TO MCO WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT HAND ELEVATOR GREEN SYSTEM, AND RIGHT HAND ELEVATOR BLUE SYSTEM SERVOS.  OPERATIONALLY CHECKS OK.
